MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-20 - user's test strip had poor storage (kitchen).Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from back to back blood tests of 286, 234, 253, and 284 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 250 mg/dl.Customer had not been using the correct testing technique for back to back tests.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date is a few days.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 112 mg/dl and 121 mg/dl using truemetrix meter.Customer had opened a new vial of test strips to perform back to back blood test during call; the lot number was not provided.The meter memory was reviewed for previous test result history: (b)(6).Customer was not doing the proper back to back technique.Customer was testing same hand, same finger.Customer is also storing strips improperly in kitchen.Customer advised not to store strips in kitchen, educated customer on proper testing technique.Customer did have changes in medication; insulin was increased and also customer was placed on a new medication atorvastatin before surgery scheduled for next week.Customer was educated and no replacement is needed.Customer advised to discard strips stored in the kitchen.Back to back testing was performed with new unopened container of strips.Lot number was not provided.Customer satisfied after testing.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7782536
Report Number1000113657-2018-00862
Device Sequence Number1011884
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2739
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1